Alert archive / Minnesota / Wind Chill Advisories in 2014

Wind Chill Advisory 17, NWS Grand Forks, ND

February 10, 201417 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Feb 10, 2014, 3:24 PM CST for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Feb 10, 2014, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2014, 3:24 PM CST (21:24 UTC)
In effect from
Feb 10, 2014, 9:00 PM CST
Expired
Feb 11, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.4 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS43 KFGF 102124
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
324 PM CST MON FEB 10 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111500-
/O.NEW.KFGF.WC.Y.0017.140211T0600Z-140211T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
324 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST TUESDAY. 

* TIMING...DANGEROUS WIND CHILLS DEVELOPING OVERNIGHT TONIGHT
  INTO TUESDAY MORNING.

* WIND CHILL VALUES...25 TO 35 BELOW ZERO.

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY
  LATE TUESDAY MORNING WITH STRENGTHENING SOUTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

JAM
4 follow-up statements
322 
WWUS43 KFGF 110257
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
857 PM CST MON FEB 10 2014

MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-111500-
/O.EXT.KFGF.WC.Y.0017.140211T0300Z-140211T1500Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
857 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS...25 BELOW TO 35 BELOW ZERO. 

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY 
  LATE TUESDAY MORNING WITH STRENGTHENING SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ038-039-
049-052-053-111500-
/O.CON.KFGF.WC.Y.0017.140211T0600Z-140211T1500Z/
NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...ROSEAU...
BAUDETTE...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...
LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
857 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST TUESDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY 
  LATE TUESDAY MORNING WITH STRENGTHENING SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

DTR
688 
WWUS43 KFGF 110547
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1147 PM CST MON FEB 10 2014

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ038-039-
049-052-053-111500-
/O.CON.KFGF.WC.Y.0017.140211T0600Z-140211T1500Z/
NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...ROSEAU...
BAUDETTE...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...
LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
1147 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY 
  LATE TUESDAY MORNING WITH STRENGTHENING SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$

MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-111500-
/O.CON.KFGF.WC.Y.0017.000000T0000Z-140211T1500Z/
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALLOCK...WARREN...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS...
DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE...ADAMS
1147 PM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WIND CHILLS...25 BELOW TO 35 BELOW ZERO.

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY 
  LATE TUESDAY MORNING WITH STRENGTHENING SOUTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$


DTR
585 
WWUS43 KFGF 111008
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
408 AM CST TUE FEB 11 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111500-
/O.CON.KFGF.WC.Y.0017.000000T0000Z-140211T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
408 AM CST TUE FEB 11 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...


* WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO.

* OTHER IMPACTS...PATCHY AREAS OF BLOWING SNOW ARE POSSIBLE BY
  LATE MORNING WITH STRENGTHENING SOUTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE
CLOTHING...INCLUDING HAT AND GLOVES.

&&

$$
048 
WWUS43 KFGF 111504
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
904 AM CST TUE FEB 11 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111615-
/O.EXP.KFGF.WC.Y.0017.000000T0000Z-140211T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
904 AM CST TUE FEB 11 2014

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL VALUES WILL CONTINUE TO IMPROVE THIS MORNING SO THE
WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 10, 3:18 PM CST, 6 minutes earlier.

Area forecast discussion, Feb 10, 3:18 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
318 PM CST MON FEB 10 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 315 PM CST MON FEB 10 2014

THE MAIN CHALLENGE WILL SEVERAL CLIPPER SYSTEMS AND LIGHT SNOW
EVENTS TOMORROW...THEN AGAIN WED NIGHT. MODELS HAVE COME INTO VERY
GOOD AGREEMENT OVERALL...WITH JUST A FEW DIFFERENCES IN REGARDS TO
PLACEMENT. NO REAL PREFERENCE TODAY WITH SUCH GOOD AGREEMENT.

FOR TONIGHT...THE SOUTHERLY GRADIENT INCREASES AND SOUTH WINDS
WILL INCREASE LATER TONIGHT. TEMPS COULD DROP FAIRLY QUICKLY THIS
EVENING...BEFORE BECOMING STEADY LATER TONIGHT AND EVEN RISING
SOME IN THE WEST. DANGEROUS WIND CHILLS WILL ONCE AGAIN
DEVELOP THROUGHOUT THE REGION BY 6Z AND PERSIST INTO TUESDAY
MORNING.

ON TUESDAY...THE CHANCES FOR LIGHT SNOW WILL MOVE FROM WEST TO
EAST WITH STRONG MID LEVEL WAA. EXPECT A BAND OF LIGHT SNOW TO
DEVELOP MORE INTO THE MN COUNTIES BY AFTERNOON...WITH AROUND AN
INCH OR TWO IN NW MN...AND MOST AREAS AROUND ONE HALF INCH.
SOUTHERLY WINDS WILL INCREASE AND GUST TO 30 MPH AND WE HAVE ADDED
SOME BLOWING SNOW IN THE VALLEY BY TUESDAY AFTERNOON. IF HEAVIER
SNOW BANDS COMBINE WITH THE STRONGER SOUTHERLY WINDS MAINLY IN THE
NORTHERN VALLEY...THERE COULD BE SOME TRAVEL IMPACTS TUESDAY
AFTERNOON IN SOME AREAS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 315 PM CST MON FEB 10 2014

FOR WED...IT WILL BE DRY FOR MOST OF THE DAY WITH CLOUDS
INCREASING AND LIGHT SNOW MOVING INTO THE NORTH DURING THE LATE
AFTERNOON.

ON WED NIGHT...EXPECT A BAND OF 2 TO 4 INCHES OF SNOW ALONG AND
NORTH OF HIGHWAY 2. THE NAM AND ECMWF HAVE A SOLUTION TO THE NORTH
OF THE GFS...AND WOULD PUT THE 4 INCH BAND IN CANADA. THE GFS
WOULD BRUSH THE INTERNATIONAL BORDER WITH 4 INCHES...SO STILL A
FEW DIFFERENCES TO IRON OUT. WINDS BEHIND THE SYSTEM LATER WED
NIGHT AND THU ONLY HAS ABOUT 20-25KT TO MIX...SO WHILE THERE COULD
BE SOME BLOWING AND DRIFTING SNOW...NOT EXPECTING IMPACTS TO BE
TOO SEVERE. THEREFORE...MORE OF AN ADVISORY TYPE EVENT POSSIBLE
AND FOR NOW WILL NOT ISSUE ANY OUTLOOK.

ON THU...ANY SNOW SHOULD MOVE OUT OF THE AREA BY LATE
MORNING/EARLY AFTERNOON. THERE IS SOME COOL AIR BEHIND THE
DEPARTING CLIPPER...BUT NOT THE EXTREME ARCTIC COLD AIR WE HAVE
DEALT WITH RECENTLY.

BY THU NIGHT THE FLOW IS STILL GENERALLY NORTHWEST WITH THE MODELS
DIFFERING QUITE A BIT ON WHETHER ANY LIGHT SNOW MAY BRUSH OUR
SOUTHWEST FA. WILL KEEP SOME VERY LOW CHANCES IN THE SOUTHWEST PER
WPC GUIDANCE. NEXT CLIPPER TARGETED TO DROP INTO THE FA MAINLY FRI
NIGHT INTO SAT. AT THIS POINT MODELS SEEM TO BE TARGETING NORTHEAST
ND DOWN INTO WEST CENTRAL MN WITH SEVERAL INCHES OF LIGHT SNOW. AS
THIS SYSTEM SHIFTS OFF TO THE EAST IT LOOKS LIKE WEAK RIDGING OR
ZONAL FLOW TAKES HOLD WITH TEMPS SWITCHING TO A WARMER SCENARIO FOR
SUN/MON. MAY ALSO BE ANOTHER SHOT FOR SOME LIGHT SNOW SUN NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1230 PM CST MON FEB 10 2014

LIGHT WINDS AND CLEAR SKIES WILL PREVAIL INITIALLY WITH WINDS
SHIFTING TO THE SOUTH THIS EVENING. BY TUE MORNING THE SOUTH WINDS
SHOULD START TO BECOME GUSTY. LOOKS LIKE THE STRONGEST WIND GUSTS
WILL HOLD OFF UNTIL AFTER 18Z WHICH WILL BE AFTER THE 24 HOUR TAF
PERIOD. BROUGHT IN SOME LOWER CEILINGS AT KDVL ON TUE MORNING BUT
LEFT THEM IN THE VFR RANGE FOR NOW. CONDITIONS SHOULD BE WORSENING
AROUND OR AFTER 18Z AT KDVL AS SOME LIGHT SNOW ALSO MOVES IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY
     FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.

MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY
     FOR MNZ001>009-013>017-022>024-027>032-040.

&&

SHORT TERM...DK
LONG TERM...GODON/DK
AVIATION...GODON
Hazardous weather outlook, Feb 10, 6:59 AM CST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CST MON FEB 10 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-111300-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
659 AM CST MON FEB 10 2014

...SNOW POSSIBLE FOR NORTHERN AREAS THIS WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WIND CHILLS FROM 25 TO 35 BELOW THIS MORNING EAST OF THE
VALLEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT SNOW WILL SPREAD ACROSS AREAS ALONG AND NORTH OF HIGHWAY 2
TUESDAY AFTERNOON AND EVENING. A GENERAL 1 TO 2 INCH SNOW FALL IS
EXPECTED. SOME BLUSTERY CONDITIONS MAY OCCUR TUESDAY AFTERNOON AND
EVENING HOWEVER SIGNIFICANT BLOWING AND DRIFTING SNOW IS NOT
ANTICIPATED.

ANOTHER WEATHER SYSTEM MAY AFFECT ROUGHLY THE SAME AREA WEDNESDAY
AFTERNOON INTO THURSDAY. THIS SYSTEM HAS THE POTENTIAL OF BRINGING
HIGHER SNOW AMOUNTS. PERSONS PLANNING TRAVEL SHOULD MONITOR LATER
STATEMENTS AND FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

Nearby

Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.